# SDR AALA202009089009

- Difficulty date: September 6, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 30,546 hours, 11,461 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: 5153
- Condition: Inoperative
- Location: Fuel System
- Part time: 30,546 hours, 11,461 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FUEL TANK PUMP #1 LOW PRESSURE ECAM MESSAGE AND ASSOCIATED FAULT LIGHT ON CLIMB OUT, SELF-CORRECTED FIVE MINUTES LATER BUT RETURNED ON APPROACH BELOW 8,000 FT. DEFERRED ON MEL 28-04B FOR CONTINUED OPERATION. REPLACED FUEL PUMP WITH NEW IAW AMM 28-21-51, OPS CHECK GOOD.
